# SDR M02023

- Difficulty date: February 11, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Engine: Ge CF341A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, IT WAS DISCOVERED THAT THE RIGHT FORWARD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MECHANIC REMOVED AND REPLACED THE LIGHTS.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (SW072002B1585)
